Format

Send to

Choose Destination
Asian J Psychiatr. 2017 Dec;30:230-231. doi: 10.1016/j.ajp.2017.07.020. Epub 2017 Jul 14.

Olanzapine induced neuroleptic malignant syndrome, treated with electroconvulsive therapy (ECT)-A case report.

Author information

1
NIMHANS, Bengaluru, India; Professor of Psychiatry and I/C Head of Psychiatric Rehabilitation Services, National Institute of Mental Health & Neurosciences (NIMHANS), Bengaluru 560029, India; NIMHANS, Bengaluru, India. Electronic address: dr.mustafa5891@gmail.com.
2
NIMHANS, Bengaluru, India; Professor of Psychiatry and I/C Head of Psychiatric Rehabilitation Services, National Institute of Mental Health & Neurosciences (NIMHANS), Bengaluru 560029, India; NIMHANS, Bengaluru, India. Electronic address: soumitratdmc@gmail.com.
3
NIMHANS, Bengaluru, India; Professor of Psychiatry and I/C Head of Psychiatric Rehabilitation Services, National Institute of Mental Health & Neurosciences (NIMHANS), Bengaluru 560029, India; NIMHANS, Bengaluru, India. Electronic address: jagatth@yahoo.com.
4
NIMHANS, Bengaluru, India; Professor of Psychiatry and I/C Head of Psychiatric Rehabilitation Services, National Institute of Mental Health & Neurosciences (NIMHANS), Bengaluru 560029, India; NIMHANS, Bengaluru, India. Electronic address: drshankarsastry@gmail.com.
PMID:
28736031
DOI:
10.1016/j.ajp.2017.07.020
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center